# SDR TRBA2009092

- Difficulty date: October 10, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- Aircraft time: 18,250 hours, 20,940 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOTH GEAR INDICATIONS SHOWED UNSAFE GEAR AFTER RETRACTION.  EMERGENCY DECLARED.  SYSTEM DEFERRED ON MEL NR 32-03 AUTH NR 100070.  MEL RESTORED ON 10-11-09 AT DFW: PERFORMED NORMAL EXTENSION AND RETRACTION FUNCTIONAL TEST IAW JIC NR 32-31-00.  FUNCTIONAL OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.
